Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The simple-zero conjecture for support points in $\Sigma$


Authors: Y. J. Leung and G. Schober
Journal: Bull. Amer. Math. Soc. 19 (1988), 439-440
MSC (1985): Primary 30C75
MathSciNet review: 956597
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 30C75

Retrieve articles in all journals with MSC (1985): 30C75


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15690-X
PII: S 0273-0979(1988)15690-X